Module structure of rings of integers in octahedral extensions

Volume 109 / 2003

M. Godin, B. Sodaïgui Acta Arithmetica 109 (2003), 321-327 MSC: 11R04, 11R29, 11R33. DOI: 10.4064/aa109-4-2

Authors

  • M. GodinDépartement de Mathématiques
    Université de Valenciennes
    Le Mont Houy
    F-59313 Valenciennes Cedex 9, France
    e-mail
  • B. SodaïguiDépartement de Mathématiques
    Université de Valenciennes
    Le Mont Houy
    F-59313 Valenciennes cedex 9, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image